Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Torsion free covering modules


Author: Edgar Enochs
Journal: Proc. Amer. Math. Soc. 14 (1963), 884-889
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0168617-7
MathSciNet review: 0168617
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] D. K. Harrison. On infinite abelian groups, Ann. of Math. (2) 69 (1959), 366-391. MR 0104728 (21:3481)
  • [3] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. no. 869, Hermann, Paris, 1940. MR 0005741 (3:198b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0168617-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society